# SDR UALA2010112904358

- Difficulty date: November 26, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 10,285 hours, 20,694 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 93866
- Condition: Tripped
- Location: Pos 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT GEN TRIPPED ON TAKEOFF ROLL AND AGAIN IN LEVEL FLIGHT.  ABLE TO RESET BOTH TIMES.  REPLACED RT IDG PER AMM.  OPS NORMAL.
